Skip to Main content Skip to Navigation
Journal articles

Tableaux de Burt et tableaux de Condorcet associés à un tableau ku dont l'un des deux ensembles I ou J est muni d'une partition

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03659956
Contributor : Gestionnaire HAL-SU Connect in order to contact the contributor
Submitted on : Thursday, May 5, 2022 - 2:35:56 PM
Last modification on : Monday, May 23, 2022 - 4:30:26 PM
Long-term archiving on: : Saturday, August 6, 2022 - 6:25:45 PM

File

Pages de (1994-1995)-15.pdf
Explicit agreement for this submission

Identifiers

  • HAL Id : hal-03659956, version 1

Citation

P. Cazes, J. Moreaux. Tableaux de Burt et tableaux de Condorcet associés à un tableau ku dont l'un des deux ensembles I ou J est muni d'une partition. Annales de l'ISUP, Publications de l’Institut de Statistique de l’Université de Paris, 1995, XXXIX (1), pp.45-66. ⟨hal-03659956⟩

Share

Metrics

Record views

10

Files downloads

0